Skip to Main content Skip to Navigation
Journal articles

Morphology, Effective Properties Of Multi-Scale Random Sets: A Review

Document type :
Journal articles
Complete list of metadatas

https://hal-mines-paristech.archives-ouvertes.fr/hal-00906505
Contributor : François Willot <>
Submitted on : Tuesday, November 19, 2013 - 9:50:11 PM
Last modification on : Thursday, September 24, 2020 - 4:38:02 PM

Identifiers

  • HAL Id : hal-00906505, version 1

Citation

Dominique Jeulin. Morphology, Effective Properties Of Multi-Scale Random Sets: A Review. Comptes rendus de l’Académie des sciences. Série IIb, Mécanique, Elsevier, 2012, 240 (4), pp.219-229. ⟨hal-00906505⟩

Share

Metrics

Record views

130